Children's Allergy Relief Liquid Medication, Cherry Flavor, 4 OZ.
Diphenhydramine HCl Oral Solution 12.5mg/5mL.
Compare to the active ingredient in Children's Benadryl Allergy Liquid.
Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Sneezing, itching of the nose or throat, runny nose, itchy, watery eyes.
Each 5mL (1 tsp) contains: Sodium 15mg.